# SDR C8GA20090110

- Difficulty date: March 23, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 29017272
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE INTERCOSTAL LOCATED AT STA. 950 IS CRACKED BELOW STR. 20 R.  REMOVED AND REPLACED CRACKED INTERCOSTAL AT BS 950. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
